# SDR SWAA2019011628488

- Difficulty date: January 9, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 48,264 hours, 28,451 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 654A0004592
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD LEADING EDGE UPPER AFT STRINGER CHORD CRACKED AT WS 228.  R&R STRINGER IAW SRM AND DWG.
